# SDR CA981130023

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 1640400
- Condition: Misdrilled
- Location: Lt Brake
- Part time: 6,874 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE DISC FOUND WORN.  SUBMITTER STATED PART DRILLED TO RECEIVE A .3125 INCH BOLT, BUT NORMAL BOLT IS .25 INCH.
